Admissible pairing on a curve

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07002

Inventiones Mathematicae, 112, (1), 171-193, 1993
Abstract not Available
Admissible pairing
[ Download ] [ 2018-07-15 00:38:24 uploaded by shouwu ] [ 758 downloads ] [ 0 comments ]
@inproceedings{shou-wu1993admissible,
  title={Admissible pairing on a curve},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715003824483663111},
  booktitle={Inventiones Mathematicae},
  volume={112},
  number={1},
  pages={171-193},
  year={1993},
}
Shou-Wu Zhang. Admissible pairing on a curve. 1993. Vol. 112. In Inventiones Mathematicae. pp.171-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715003824483663111.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved